# SDR ASA2008F00001

- Difficulty date: September 3, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Airstair
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASD AFT SIDEWALL CRACKED AT 2ND STEP RISER.  CUT OUT DAMAGED ON AFT SIDE PANEL NR 2 STEP IAW REO 670-52-11-104.  PERFORMED EDDY CURRENT INSPECTION OF CUT OUT ON AIRSTAIR DOOR 2ND STEP RISER ON AFT SIDEWALL IAW REO 670-52-11-104 IAW CRJ 700, NDTM 51-20-006.  NO DEFECTS NOTED
